Would you have Baldness (Hair loss) when you have Systemic mastocytosis?
Summary: there is no Baldness reported by people with Systemic mastocytosis yet.
We study people who have Baldness (Hair loss) and Systemic mastocytosis from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
You are not alone: join a mobile support group for people who have Systemic mastocytosis and Baldness >>>
Systemic mastocytosis (a condition caused by the accumulation of mast cells in more than one part of the body) (latest reports from 87 Systemic Mastocytosis patients)
Baldness (partial or complete lack of hair growth) has been reported by people with high blood pressure, rheumatoid arthritis, high blood cholesterol, multiple sclerosis, depression. (latest reports from 42,662 Baldness patients)
On Jan, 29, 2015: No report is found.
Do you have Systemic Mastocytosis and Baldness?
You are not alone! Join a mobile support group:
- support group for people who have Baldness
Could your drug cause:
Other conditions that could cause:
Can you answer these questions (Ask a question):
- Can omeprazeloe cause muscle loss?
Previously to taking Omeprazeloe I had normal bowel movements after getting control of the diarrhea caused by the irritable bowel syndrome. The day after I took the first capsule I experienced extreme constipation. It was hard to have a BM and had to go several times. It has caused bad abdominal pain. I started to have hair loss. It has thinned to half as much as I had. My migraines came on like crazy. I lost eight pounds over about a month after I stopped taking it. I lost fat I had gained in my abdomin but also my muscles have deteriated some. I would recommend that no one takes this medication and it should be taken off the market. People who have suffered from taking this medication should be compensated.
- Can xanax use cause female hair loss?
I am losing a lot of hair. It started about two months ago, and I went to dermatologist who ordered some medication for two weeks. It stopped. I have been using Victoza for almost a year and take Xanax daily long term. Can either of these drugs cause my hair loss?? It's back now, and full speed. At this rate, I'll be bold in two weeks more. I'm desperate, but my doctors think if the Victoza is causing it, it will regenerate once I stop, which I'm in the process of doing. However, if there is a chance Xanax is causing it, I need to know to find an alternative drug for my nerves. Any help??
- If you stop taking oxcarbazepine will your hair grow back?
has been getting thinner on top and now there's a little bald spot it just seems like the last month and a half maybe that I've noticed that my hair has been getting thinner on top and now there's a little bald spot where its really thin and you can see the scalp and he increased my dosage by 600 milligrams
- What can i do to grow hair back. i've been taking fluticasone propionate for altmost 1 year and 6 months, now i've stopped using it, but i lost hair in frontal region and i want to regrow it.
What can i do to grow hair back. i've been taking Fluticasone propionate for altmost 1 year and 6 months, now I've stopped using it, but I lost hair in frontal region and I want to regrow it.
- What can i do to grow hair back. i've been taking xanax. i understand it has caused my hair loss. i once had very thick hair. now i'm almost bald. i'm stopping the xanax. now what??
How can I get my hair to grow back if I stop xanax
More questions for: Systemic mastocytosis, Baldness
You may be interested at these reviews (Write a review):
- Hair loss happening on linzess
I've been taking 145 mg of Linzess for about 4 months and have noticed my hair is getting so much thinner. I really noticed it the third month I was on it. It's a FABULOUS FABULOUS medicine for us who have CIC, but I don't want to be bald before I'm 50!!!
- Hair loss with enbrel
I have been on Enbrel for 4 months and started seeing significant hair thinning at the second month of treatments (50 mg once per week). My Rhuematologist suggested 800 mcg of folic acid. I am still losing hair although I am feeling so much better.
- Hair loss with metformin hydrochloride usage
I have been taking the drug Metformin Hydrochloride for about 5 months and definitely find that I am losing hair which is a problem I have never experienced. Always had the healthiest hair, no problems. Well, I am finding that I am losing lair significantly and feel that the manufacturer of this drug should post that this is a side effect as so many have been complaining of the same side effect. I also began having problems with my teeth and always prided myself of having great teeth with no problems. I also understand that if there is a deficiency of Vitamin B12 that this together with taking this drug can cause these issues of hair loss and mouth/teeth problems. Again; I feel this should be totally and more readily informed to anyone taking this drug. I don't feel that anyone should have to give up things important to them to maintain a healthy way of living...I am going to see my physician and discuss what other options that may exist as I am not feeling very comfortable with this drug and the side effects I am experiencing.
- Double vision on levothyroxine
Diagnosed with under active thyroid in January 2011. Noticed onset of double vision in January 2014. Blurred vision and double vision worsened to such an extent that my glasses prescription has changed three times in less than 7 months. All the symptons I experience are a direct result of taking Levothyrixine and have increased as my dose has been increased.
- Depo provera overdose
Dr acidentially gave me something like 9 times the normal dose of depo provera. My life has been miserable! I have fought excessive weight gain, infertility, severe cellulite, and acne for 20 years.
More reviews for: Systemic mastocytosis, Baldness
Comments from related studies:
From this study (1 day ago):
Hair began to thin when taking Diovan and then switched to Cozaar (Losartan)
From this study (7 days ago):
the drug does help,however because of the hair loss I had to have my thyroid checked again as that causes hair loss but this was not the case.It is from the meloxicam. Is there another drug thats works similar to that with out the hair loss?
From this study (1 week ago):
Could Mirtazapine cause alopecia
Post a new comment OR Read more comments
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.